Advanced search
Start date
Betweenand

Positive definite kernels and integral operators generated by them

Abstract

Positive definite kernels and integral operators generated by them enter as important tools in the formulation of many problems in pure and applied mathematics. These problems intersect many research areas, including approximation theory, functional analysis, classical analysis, learning theory, etc. This proposal encompasses the resolution of problems aligned with the following topics: reproducing kernel Hilbert spaces, decay rates for eigenvalues of positive integral operators, differentiability of positive definite kernels, recovery of kernels via integration and characterization of some classes of positive definite kernels. The proposer has previous experience in these topics, which can be ratified by his many relevant publications in the area. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (12)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GUELLA, J. C.; MENEGATTO, V. A.; PERON, A. P.. AN EXTENSION OF A THEOREM OF SCHOENBERG TO PRODUCTS OF SPHERES. Banach Journal of Mathematical Analysis, v. 10, n. 4, p. 671-685, . (14/00277-5, 12/22161-3, 14/25796-5)
JORDAO, T.; MENEGATTO, V. A.. JACKSON KERNELS: A TOOL FOR ANALYSING THE DECAY OF EIGENVALUE SEQUENCES OF INTEGRAL OPERATORS ON THE SPHERE. Mathematical Inequalities & Applications, v. 18, n. 4, p. 1483-1500, . (14/06209-1, 14/00277-5)
BARBOSA, V. S.; MENEGATTO, V. A.. Differentiable positive definite functions on two-point homogeneous spaces. Journal of Mathematical Analysis and Applications, v. 434, n. 1, p. 698-712, . (14/00277-5)
GUELLA, J. C.; MENEGATTO, V. A.. Strictly positive definite kernels on a product of spheres. Journal of Mathematical Analysis and Applications, v. 435, n. 1, p. 286-301, . (14/00277-5, 12/22161-3)
BARBOSA, V. S.; MENEGATTO, V. A.. STRICTLY POSITIVE DEFINITE KERNELS ON COMPACT TWO-POINT HOMOGENEOUS SPACES. Mathematical Inequalities & Applications, v. 19, n. 2, p. 743-756, . (14/00277-5)
BARBOSA, V. S.; MENEGATTO, V. A.. Strict positive definiteness on products of compact two-point homogeneous spaces. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v. 28, n. 1, p. 56-73, . (14/00277-5)
GUELLA, JEAN C.; MENEGATTO, VALDIR A.; PERON, ARIA P.. Strictly Positive Definite Kernels on a Product of Spheres II. Symmetry Integrability and Geometry-Methods and Applications, v. 12, . (14/00277-5, 16/03015-7, 14/25796-5)
BARBOSA, VICTOR S.; MENEGATTO, VALDIR A.. Generalized Convolution Roots of Positive Definite Kernels on Complex Spheres. Symmetry Integrability and Geometry-Methods and Applications, v. 11, . (14/00277-5)
BONFIM, RAFAELA N.; MENEGATTO, VALDIR A.. Strict positive definiteness of multivariate covariance functions on compact two-point homogeneous spaces. JOURNAL OF MULTIVARIATE ANALYSIS, v. 152, p. 237-248, . (14/00277-5, 14/14380-2)
GUELLA, J.; MENEGATTO, V. A.. Strictly Positive Definite Kernels on the Torus. CONSTRUCTIVE APPROXIMATION, v. 46, n. 2, p. 271-284, . (14/00277-5)
GUELLA, J. C.; MENEGATTO, V. A.; PERON, A. P.. Strictly positive definite kernels on a product of circles. POSITIVITY, v. 21, n. 1, p. 329-342, . (14/00277-5, 12/22161-3, 14/25796-5)
AZEVEDO, D.; MENEGATTO, V. A.. Decay of Singular Values of Power Series Kernels on the Sphere. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v. 37, n. 4, p. 440-458, . (10/00478-0, 14/00277-5)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.